Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have hyperthyroid symptoms. Have pain in swallowing. On vitamin d3, B complex. Recommendations for slowing down thyroid

I have goiter and hyperthyroid symptoms.. though my t3 and t4 and tsh.. I have pain were my nodules are in trouble swallowing.. I am looking to repair this not really.. I take vitamin d3 and vitamin B complex and vitamin C.. how to slow down my thyroid.. goto my numbers are normal my symptoms are quite severe what else do you recommend to help
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , how many days you are having these symptoms .
Nodule are there and you feeling difficulty in swallowing , this is very serious .
Nodule may turn into toxic forms or may turn into malignant tumor.
In my opinion consult an Endocrinologist/ SURGEON at once and get his opinion.
Alternatively , you can upload all reports over this site.
Surgery is one option.
Good luck.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor